Global Journal of Pure and Applied Mathematics


Volume 7  Number 1 (2011)




Coefficient Inequalities for Certain Classes of Analytic and Univalent Functions in the Unit Disk
pp. 1-10
Authors: Oladipo A. T. and Ukeje EMelike

Positive Solutions for Nonlinear Singular Higher Order Boundary Value Problem
pp. 11-17
Authors: S.N. Odda

Super Infection and Density Dependent Dynamics of an SI Type Epidemic Model for Two Strains Pathogen
pp. 19-33
Authors: M.A. Haque

Uniform Continuity Characterization of Compact or Discrete Topological Groups
pp. 35-38
Authors: S. Munyira, J.P. Mazorodze and G. Nhawu

A Multiquadric Collocation Method for Fredholm Integral Equations 
pp. 39-45
Authors: Terhemen Aboiyar

An Inventory Model with Shortage, Variable Demand Rate and Quantity Dependent Permissible Delay in Payment
pp. 47-55
Authors: R.P. Tripathi and S.S. Mishra

The New Integral Transform ''ELzaki Transform'' 
pp. 57-64
Authors: Tarig. M. Elzaki

Application of New Transform "Elzaki Transform" to Partial Differential Equations
pp. 65-70
Authors: Tarig. M. Elzaki & Salih M. Ezaki

Minimum Cycle Bases of the Semi-Strong Product of Some Basic Graphs 
pp. 71-76
Authors: Maref Y. M. Alzoubi and Eid M. Al-Eid

Unbranched Riemann domains over Stein spaces 
pp. 77-81
Authors: Youssef Alaoui

On Infinite Series of Hypergeometric Function of Three Variables 
pp. 83-88
Authors: M. Kamarujjama and Waseem A. Khan

I S*G -closed Sets in Ideal Topological Spaces 
pp. 89-99
Authors: M. Khan and M. Hamza

An Alternative Approach to Solve Quadratic Programming Problem with Homogeneous Constraints
pp. 101-111
Authors: Archana Khurana, Sanjeet Singh and S.R.Arora

On the ELzaki Transform and Systems of Ordinary Differential Equations 
pp. 113-119
Authors: Tarig. M. Elzaki and Salih M. Elzaki




 All rights are reserved with Research India Publications                             Home  Journals  Contact